IJPAM: Volume 61, No. 2 (2010)

STRONG CONVERGENCE THEOREM OF A HYBRID
PROJECTION ALGORITHM FOR A FAMILY OF
QUASI-$\phi$-ASYMPTOTICALLY
NONEXPANSIVE MAPPINGS (I)

J.F. Tang$^1$, S.S. Chang$^2$, M. Liu$^3$, J.A. Liu$^4$
$^1$Department of Mathematics
Yibin University
Yibin, Sichuan, 644007, P.R. CHINA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected];
$^3$e-mail: [email protected]
$^4$Department of Mathematics and Physics
Beijing Institute of Petro-Chemical Industry
Beijing, 102617, P.R. CHINA
e-mail: [email protected]


Abstract.The main purpose of this paper is by using a new hybrid projection iterative algorithm to prove some strong convergence theorems for a family of quasi-$\phi$-asymptotically nonexpansive mappings. The results presented in the paper improve and extend the corresponding results announced by some authors.

Received: April 1, 2010

AMS Subject Classification: 47H09, 47H10

Key Words and Phrases: quasi-$\phi$-asymptotically nonexpansive mapping, asymptotically regular mapping, hybrid projection iterative algorithm, strong convergence theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 61
Issue: 2